Alert archive / Ohio / Special Weather Statements in 2024
Special Weather Statement, NWS Cleveland, OH
NWS Cleveland, OH issued this special weather statement at Aug 1, 2024, 9:01 PM EDT for Ashland County, Ohio. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2024, 9:01 PM EDT (01:01 UTC)
- Expired
- Aug 1, 2024, 9:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Cleveland, OH
- Hail
- 0.25 in
- Wind
- 40
County Ashland County, OH
The radar
The Cleveland radar (KCLE), 77 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 1.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 429 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1548 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
336
WWUS81 KCLE 020101
SPSCLE
Special Weather Statement
National Weather Service Cleveland OH
901 PM EDT Thu Aug 1 2024
OHZ020-030-031-020145-
Medina OH-Wayne OH-Ashland OH-
901 PM EDT Thu Aug 1 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MEDINA...CENTRAL
ASHLAND AND NORTHERN WAYNE COUNTIES THROUGH 945 PM EDT...
At 901 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mansfield, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Wooster, Ashland, Lodi, Creston, West Salem, Hayesville, Polk,
Smithville, Perrysville, Jeromesville, Burbank, Congress, Mifflin,
Rowsburg, Mohicanville, Nankin, and Reedsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4067 8232 4070 8234 4073 8234 4073 8236
4075 8238 4078 8238 4081 8239 4082 8242
4089 8241 4107 8205 4092 8173
TIME...MOT...LOC 0101Z 240DEG 27KT 4076 8248
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
$$
GreenawaltWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Aug 1, 9:00 PM EDT, 1 minute earlier.
Area forecast discussion, Aug 1, 9:00 PM EDT, 1 minute before
Area Forecast Discussion National Weather Service Cleveland OH 900 PM EDT Thu Aug 1 2024 .SYNOPSIS... A shortwave will lift into the region tonight into Friday morning before low pressure drifts east into the local area Friday. The low will slow over the area through Saturday, but expect it to exit to the east by Sunday. A cold front will approach from the north late this weekend into early next week. && .NEAR TERM /THROUGH FRIDAY NIGHT/... 900 PM Update... Convection across the region is rather chaotic at this hour with multiple storm cluster directions and increasing coverage with its eastern movement. But storms have been non severe so far, and it is actually turning into more of a minor hydro issue in places with backbuilding/multiple rounds of storms. Per usual, have adjusted POPs accordingly for the overnight and early Friday morning period. Previous Discussion... Showers have weakened along the OH/IN border and expect the boundary associated with this weakened precipitation to move east into the area over the next few hours. This boundary could act as the main focus for shower/thunderstorm development across the area as a shortwave trough and weak warm front enter the CWA this evening, but there's still uncertainty in where this boundary will be located by the time convection develops. With that being said, as of about 345 PM EDT, cumulus is beginning to develop along the southwestern border of the CWA. A few CAMs have placed precipitation development a bit farther east with an initiation time of 21-00Z with storms weakening as they move east through this evening into the overnight. Rain chances will be in the southern half of the area where there are likely PoPs. Given the moisture and buoyancy in place, any showers/storms that develop this evening could result damaging wind gusts, best chance in the Slight Risk area (which roughly includes locations south of U.S. Route 30). MLCAPE values of 1500-2000+ J/kg will likely be in place across southwestern counties early this evening. While there's still a bit of spread in timing/placement of storms amongst CAMs, there's still potential for 20-35 knots of effective bulk shear in southwestern zones which could result in more organized storms, isolated instances of large hail, and perhaps a low-end tornado threat. A humid air mass will remain in place through the overnight and troughing over the area will result in continued isolated to widely scattered shower/thunderstorm chances through early Friday morning. By late Friday morning/Friday afternoon, an upper level trough/low and weak surface low will cross into the CWA with the surface low's cold front pushing southeast Friday afternoon/evening. Additional showers/thunderstorms will likely develop ahead of the cold front during peak heating and some storms may produce isolated damaging wind gusts. Still some uncertainty in how widespread precip will be, but have likely PoPs across most of the area with categorical PoPs in southern zones. There will be a downward trend in precipitation chances Friday night, but PoPs persist through the remainder of the period due to persistent upper level troughing and the surface low slowing over the region. The flooding risk will need to be monitored through the near term period. Precipitable water values of 1.5 to 2 inches (and locally higher) are anticipated through Friday and weak steering flow parallel to the cold front Friday could result in slow/training storms with torrential rainfall rates. The greatest flooding risk will be in locations that experience repeated rounds of heavy rain and/or training storms. Extensive cloud cover will result in cooler highs in the low to mid 80s Friday, but it will still be quite humid due to dew points in the lower 70s. Lows will generally be in the upper 60s to lower 70s tonight and Friday night's lows may be a degree or two cooler. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... A positively-tilted upper-level trough will be located overhead Saturday morning, gradually shifting eastward through the day and to the east coast by Saturday night. There may be some scattered showers and thunderstorms Saturday morning with precipitation chances becoming more reserved to the eastern and southern part of the forecast area. Showers and thunderstorms should exit the area by Saturday evening alongside the departure of the trough. It is noted that the trough is a touch quicker compared to previous forecasts, so PoPs have trended lower, especially during the afternoon/evening hours. Upper-level ridging and weak, broad surface high pressure builds in Saturday night through Sunday night. There will be a little relief from the humidity (dew points drop from low 70s to mid 60s), but it won't cool down with high temperatures in the mid to upper 80s on Sunday. && .LONG TERM /MONDAY THROUGH THURSDAY/... High pressure gradually weakens on Monday with an upper-level trough and associated surface cold front moving across the area sometime Monday night through Tuesday night. Isolated afternoon showers/thunderstorms will be possible on Monday before better forcing with the trough/front results in a better chance for showers and thunderstorms late Monday night through Tuesday evening. Right now PoPs peak at 30-40%, largely due to uncertainty in timing, but would expect PoPs to increase in the next few days as we increase confidence in timing. Cooler temperatures are expected Tuesday onward with highs down into the low 80s. && .AVIATION /00Z Friday THROUGH Tuesday/... Waves of convection across the region expected overnight in varying sky cover and ceilings as the night progresses. Towards morning, expect borderline MVFR/IFR ceilings to settle in for a few hours before mixing out with heating late morning/after 15Z Friday. Convection chances increases once again as the day goes along, but too far out for now to give convection at any specific terminal without a large range of time. Outlook...Non-VFR possible in scattered and periodic showers and thunderstorms through Saturday. Additional non-VFR possible with showers and thunderstorms Monday night and Tuesday. && .MARINE... Relatively quiet conditions are expected on Lake Erie as weak flow persists through the forecast period. A weak low will move eastward across the Lake on Friday with north and northwest flow persistent through Saturday, which could make the southern shores a bit choppy (though very unlikely for headlines). Weak high pressure builds in by Sunday, though afternoon choppiness is likely with a lake breeze. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. NY...None. MARINE...None. && SYNOPSIS...Maines NEAR TERM...Maines/26 SHORT TERM...Saunders LONG TERM...Saunders AVIATION...26 MARINE...Saunders
Hazardous weather outlook, Aug 1, 10:07 AM EDT, 10 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 1007 AM EDT Thu Aug 1 2024 OHZ017-027>030-036>038-047-021415- Hancock-Wyandot-Crawford-Richland-Ashland-Marion-Morrow-Holmes-Knox- 1007 AM EDT Thu Aug 1 2024 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and tonight. There is a slight risk for strong to severe thunderstorms this evening into tonight. The main threat with the most intense storms would be isolated to scattered damaging wind gusts, although there are low-end risks for isolated instances of large hail and tornadoes. Heat indices may approach the upper 90s to near 100 degrees this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A marginal risk for strong to severe thunderstorms continues for portions of northern Ohio into Friday afternoon. The main threat with the most intense storms would be isolated damaging wind gusts. Repeated rounds of heavy rain between tonight and Friday could allow for instances of flooding across the region. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS. OHZ003-006>014-018>023-031>033-PAZ003-021415- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wayne- Stark-Mahoning-Crawford- 1007 AM EDT Thu Aug 1 2024 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. There is a marginal risk for strong to severe thunderstorms this evening into tonight. The main threat with the most intense storms would be isolated damaging wind gusts. Heat indices may approach the upper 90s to near 100 degrees this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A marginal risk for strong to severe thunderstorms continues for portions of northern Ohio into Friday afternoon. The main threat with the most intense storms would be isolated damaging wind gusts. Repeated rounds of heavy rain between tonight and Friday could allow for instances of flooding across the region. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS. OHZ089-PAZ001-002-021415- Ashtabula Lakeshore-Northern Erie-Southern Erie- 1007 AM EDT Thu Aug 1 2024 This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Heat indices may approach the upper 90s to near 100 degrees this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Repeated rounds of heavy rain between tonight and Friday could allow for instances of flooding across the region. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-021415- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 1007 AM EDT Thu Aug 1 2024 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 1, 6:15 PM EDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Cleveland OH
615 PM EDT Thu Aug 1 2024
OHZ018-012245-
Seneca OH-
615 PM EDT Thu Aug 1 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SENECA COUNTY
THROUGH 645 PM EDT...
At 615 PM EDT, Doppler radar was tracking a strong thunderstorm near
Tiffin, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tiffin, Bloomville, Attica, and Republic.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4118 8288 4099 8286 4099 8323 4112 8324
TIME...MOT...LOC 2215Z 266DEG 16KT 4104 8313
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
IversonSpecial weather statement, Aug 1, 6:52 PM EDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Cleveland OH
652 PM EDT Thu Aug 1 2024
OHZ018-028-012315-
Seneca OH-Crawford OH-
652 PM EDT Thu Aug 1 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SENECA AND
NORTHWESTERN CRAWFORD COUNTIES THROUGH 715 PM EDT...
At 651 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bloomville, or 11 miles southeast of Tiffin, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
New Washington, Bloomville, Chatfield, and Attica.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4113 8284 4092 8282 4093 8310 4104 8312
TIME...MOT...LOC 2251Z 256DEG 11KT 4100 8302
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
IversonSpecial weather statement, Aug 1, 7:14 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Cleveland OH
714 PM EDT Thu Aug 1 2024
OHZ018-019-028-029-012345-
Seneca OH-Crawford OH-Huron OH-Richland OH-
714 PM EDT Thu Aug 1 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN HURON...NORTHWESTERN
RICHLAND...SOUTHEASTERN SENECA AND NORTHERN CRAWFORD COUNTIES THROUGH
745 PM EDT...
At 714 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over New Washington, or 13 miles northeast of Bucyrus,
moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Shelby, Willard, Crestline, Plymouth, New Washington, Chatfield,
Attica, Tiro, and Sulpher Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4095 8310 4108 8293 4104 8256 4075 8273
TIME...MOT...LOC 2314Z 285DEG 14KT 4098 8285
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
IversonSpecial weather statement, Aug 1, 7:29 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Cleveland OH
729 PM EDT Thu Aug 1 2024
OHZ027-028-012345-
Crawford OH-Wyandot OH-
729 PM EDT Thu Aug 1 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL WYANDOT AND
SOUTHWESTERN CRAWFORD COUNTIES THROUGH 745 PM EDT...
At 729 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bucyrus, moving southeast at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bucyrus, Galion, Crestline, Benton, Nevada, North Robinson, and
Oceola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4082 8321 4096 8307 4077 8272 4073 8272
4071 8273 4071 8285 4070 8286 4070 8304
TIME...MOT...LOC 2329Z 306DEG 27KT 4085 8305
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
IversonSpecial weather statement, Aug 1, 7:45 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Cleveland OH
745 PM EDT Thu Aug 1 2024
OHZ028-020015-
Crawford OH-
745 PM EDT Thu Aug 1 2024
...A STRONG THUNDERSTORM WILL IMPACT CRAWFORD COUNTY THROUGH 815 PM
EDT...
At 745 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chatfield, or near Bucyrus, moving southeast at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bucyrus, Galion, Chatfield, Tiro, North Robinson, Oceola, and Sulpher
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4083 8311 4099 8302 4100 8301 4090 8272
4071 8283 4071 8285 4070 8286 4070 8292
TIME...MOT...LOC 2345Z 293DEG 12KT 4090 8298
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
IversonSpecial weather statement, Aug 1, 9:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
901 PM EDT Thu Aug 1 2024
OHZ020-030-031-020145-
Medina OH-Wayne OH-Ashland OH-
901 PM EDT Thu Aug 1 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MEDINA...CENTRAL
ASHLAND AND NORTHERN WAYNE COUNTIES THROUGH 945 PM EDT...
At 901 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mansfield, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Wooster, Ashland, Lodi, Creston, West Salem, Hayesville, Polk,
Smithville, Perrysville, Jeromesville, Burbank, Congress, Mifflin,
Rowsburg, Mohicanville, Nankin, and Reedsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4067 8232 4070 8234 4073 8234 4073 8236
4075 8238 4078 8238 4081 8239 4082 8242
4089 8241 4107 8205 4092 8173
TIME...MOT...LOC 0101Z 240DEG 27KT 4076 8248
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
GreenawaltThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:47 PM EDT | Areal Flood Advisory | CLE | Seneca | 3 hr |
| Aug 1, 8:57 PM EDT | Areal Flood Advisory | CLE | Lorain | 3 hr |
| Aug 1, 9:16 PM EDT | Special Weather Statement | CLE | Medina | 44 min |
| Aug 1, 9:46 PM EDT | Special Weather Statement | CLE | Wayne | 44 min |
| Aug 1, 10:23 PM EDT | Special Weather Statement | CLE | Stark | 52 min |
| Aug 2, 12:25 AM EDT | Special Weather Statement | CLE | Ashtabula, Lake | 50 min |
| Aug 2, 2:59 PM EDT | Areal Flood Advisory | CLE | Cuyahoga | 94 min |
| Aug 2, 3:14 PM EDT | Areal Flood Advisory | CLE | Ashtabula, Geauga | 2 hr |
| Aug 2, 3:38 PM EDT | Areal Flood Advisory | CLE | Sandusky | 3 hr |
| Aug 2, 4:11 PM EDT | Special Weather Statement | CLE | Seneca | 34 min |
| Aug 2, 4:32 PM EDT | Special Weather Statement | CLE | Wyandot | 28 min |
| Aug 2, 4:54 PM EDT | Special Weather Statement | CLE | Lucas | 36 min |
| Aug 2, 5:09 PM EDT | Areal Flood Advisory | CLE | Lucas, Ottawa, Sandusky, Wood | 3 hr |
| Aug 2, 5:17 PM EDT | Areal Flood Advisory | CLE | Hancock, Sandusky, Seneca, Wood | 3 hr |
| Aug 2, 6:17 PM EDT | Areal Flood Advisory | CLE | Crawford, Richland | 2 hr |
| Aug 2, 7:08 PM EDT | Areal Flood Advisory | CLE | Erie, Huron | 3 hr |
Nearby
Special Weather Statements in Ohio, 2024Every special weather statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.